# SDR CALA0100883

- Difficulty date: September 18, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N12319
- Make and model: Boeing 7373T0
- Aircraft serial: 23370
- Aircraft time: 49,336 hours, 25,427 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: C-1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND C-1 DOOR SKIN GOUGED 11 INCHES FROM BOTTOM AND 21 INCHES FROM FORWARD EDGE. A DOUBLER WAS INSTALLED IAW SRM 52-00-01, FIGURE 203.
